# SDR DALA1307450698

- Difficulty date: March 8, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 46,669 hours, 17,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36109
- Condition: Damaged
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRIKE DISCOVERED ON WALK AROUND AFTER FLT 1693.  THE LOWER PRESSURE BLKHD WAS REPAIRED.  THE SKIN FWD OF STA 1720 WAS REPAIRED UNDER ERA 512505-14. THE SKIN PANEL AFT OF STA 1720 WAS REPLACED.
